# SDR ABXA9500807

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59197079
- Condition: Corroded
- Location: Fs 879-1031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LONGERON 30 CORRODED BETWEEN FS 879 AND FS 1031.  REPLACED LONGERON 30 SECTION IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
